# SDR ABXA9801147

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 39132091
- Condition: Cracked
- Location: Bs 600
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CENTER WING FORWARD SPAR ATTACH FITTING AT STATION 600 AND LONGERON 24R CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-5.
